Alert archive / Missouri / Flash Flood Warnings in 2016
Flash Flood Warning 17, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at May 11, 2016, 11:19 PM CDT for Perry County, Missouri; Jackson County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 11:19 PM CDT (04:19 UTC)
- Expired
- May 12, 2016, 2:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jackson County, IL, Perry County, MO
The radar
The Paducah radar (KPAH), 108 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.3 hours before the alert went out and 288 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 748 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1145 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 199 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted.
264
WGUS53 KPAH 120419
FFWPAH
ILC077-MOC157-120715-
/O.NEW.KPAH.FF.W.0017.160512T0419Z-160512T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1119 PM CDT WED MAY 11 2016
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN JACKSON COUNTY IN SOUTHERN ILLINOIS...
PERRY COUNTY IN SOUTHEASTERN MISSOURI...
* UNTIL 215 AM CDT
* AT 1118 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF RAIN HAS
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARBONDALE...PERRYVILLE...MURPHYSBORO...GRAND TOWER...ALTENBURG...CEDAR
LAKE AREA...MAKANDA...FROHNA...GORHAM...LONGTOWN...OLD APPLETON...SILVER
LAKE AND LITHIUM.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3785 8979 3785 8974 3780 8968 3782 8968
3778 8915 3760 8915 3760 8945 3756 8947
3758 8951 3757 8958 3760 8961 3758 8968
3760 8973 3759 8980 3761 8980 3760 9014
3763 9015 3787 8994 3787 8990 3791 8985
$$
RST1 follow-up statement
783
WGUS73 KPAH 120542
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1242 AM CDT THU MAY 12 2016
ILC077-MOC157-120715-
/O.CON.KPAH.FF.W.0017.000000T0000Z-160512T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IL-PERRY MO-
1242 AM CDT THU MAY 12 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
SOUTHERN JACKSON AND PERRY COUNTIES...
AT 1239 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
MODERATE TO HEAVY RAIN ACROSS THE WARNED AREA. TWO TO THREE INCHES
OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS STILL POSSIBLE.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CARBONDALE...PERRYVILLE...MURPHYSBORO...GRAND TOWER...ALTENBURG...CEDAR
LAKE AREA...MAKANDA...FROHNA...GORHAM...LONGTOWN...OLD APPLETON...SILVER
LAKE AND LITHIUM.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3785 8979 3785 8974 3780 8968 3782 8968
3778 8915 3760 8915 3760 8945 3756 8947
3758 8951 3757 8958 3760 8961 3758 8968
3760 8973 3759 8980 3761 8980 3760 9014
3763 9015 3787 8994 3787 8990 3791 8985
$$
RSTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 11, 1:10 PM CDT, 10 hours 9 minutes earlier.
Area forecast discussion, May 11, 1:10 PM CDT, 10 hours 9 minutes before
Area Forecast Discussion National Weather Service Paducah KY 110 PM CDT WED MAY 11 2016 .SHORT TERM...(This evening through Friday night) Issued at 108 PM CDT Wed May 11 2016 The old boundary left over from last night's convection runs from near KMVN to just south of KOWB and is likely to be a focus for thunderstorm development. Meanwhile, a line of thunderstorms moving into the KSTL metro area will push eastward into northern portions of southern Illinois and eventually intersect the old boundary. A severe thunderstorm watch has been issued until 00Z for our northern 8 counties of southern Illinois. The flow aloft is rather weak, so individual storms should be pulsy, but the amount of instability available may allow them to briefly reach severe levels with damaging winds and large hail possible. However, the line moving out of KSTL may develop a cold pool, which could lead to a larger-scale damaging wind threat in the Watch area. After sunset, loss of diurnal fuel and warm sector lifting north, should see more widely scattered/less amplified cells...at least until late tonight-early tmrw, when cold front makes approach. Pinwheel jet energy will interact during daytime hours tmrw, and reinitiate storm/svr chances, slgt risk shifting eastward across remainder of fa. Cold fropa occurs tmrw evening, and convection chances end with it. Thu night thru Fri then looking cooler/drier per post frontal airmass. Warm/soupy before. Troffing Ohio valley long wave will bring a smallish chance of pcpn in again Friday night, as another piece of energy rounds base of trof. While instability parameters and moisture are lacking, nw flow/upper pva inducement may lead to a clap of thunder or at least its mention in forecast per collab pic. .LONG TERM...(Saturday through Wednesday) Issued at 1256 PM CDT Wed May 11 2016 Long term pattern transition will bring some changes to the extended. Surface High pressure under nwlys aloft yield a still cooler/drier Saturday. But long range modeling of height falls out west, combined with transitioning Great Lakes Low (pattern change), mean upper flow will be backing and becoming increasingly active with time for Mid Ms Valley. We'll see pops enter forecast southwest to northeast by Sunday, though we'll lay off thunder mention til better/deeper destabilization occurs Sunday night into Monday. Monday-Wednesday then looks like an active/wet pattern, as mean southwest U.S. trof shoots pieces of energy across southern Plains and lower to mid Ms valley with time. Pops ramp up to high chance or likely cats thru this period with several periods of showers/storms and potentially decent QPF setting up in addition to strong/possibly svr storm chances. && .AVIATION... Issued at 1256 PM CDT Wed May 11 2016 Conditional forecast of Thunderstorms is best at KEVV and KOWB, but not so much so farther west. A cold front will approach the area near the end of the forecast, and there is a fairly strong signal for IFR/LIFR ceilings to develop ahead of it, possibly with some fog as well. && .PAH Watches/Warnings/Advisories... IL...None. MO...None. IN...None. KY...None. &&
Hazardous weather outlook, May 11, 3:40 PM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 340 PM CDT WED MAY 11 2016 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-121000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 340 PM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A CLUSTER OF THUNDERSTORMS WILL PUSH EASTWARD ALONG THE I-64 CORRIDOR OF SOUTHERN ILLINOIS AND SOUTHWEST INDIANA THIS AFTERNOON. VERY LARGE HAIL...DAMAGING WINDS...TORRENTIAL RAINS...AND EVEN ISOLATED TORNADOES WILL BE POSSIBLE WITH THESE STORMS. OTHER STRONG TO SEVERE STORMS MAY MOVE EASTWARD INTO SOUTHEAST MISSOURI AND THE REMAINDER OF SOUTHERN ILLINOIS LATE THIS AFTERNOON AND THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THIS ACTIVITY. MORE THUNDERSTORMS ARE EXPECTED TO MOVE EASTWARD INTO THE REGION LATER TONIGHT. AT THIS TIME...SEVERE WEATHER CANNOT BE RULED OUT...BUT LOCALLY HEAVY RAINFALL MAY CREATE SOME FLOODING ISSUES...ESPECIALLY IN AREAS THAT RECEIVED HEAVY RAINS LAST NIGHT AND THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THURSDAY. A FEW SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE PRIMARILY OVER WEST KENTUCKY IN THE AFTERNOON. LOCALIZED HEAVY RAINFALL AND FLOODING ISSUES WILL ALSO BE POSSIBLE. A SMALL CHANCE OF THUNDERSTORMS IS FORECAST MAINLY ACROSS THE NORTHERN HALF OF THE REGION FRIDAY NIGHT. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. A CHANCE OF THUNDERSTORMS RETURNS TO THE REGION SUNDAY NIGHT THROUGH TUESDAY. AT THIS TIME...SEVERE WEATHER IS NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS REQUESTED TO THE NORTH OF A PINCKNEYVILLE ILLINOIS TO ROCKPORT INDIANA LINE THIS AFTERNOON. ACTIVATION CANNOT BE RULED OUT FARTHER SOUTH THROUGH SOUTHERN ILLINOIS AND SOUTHEAST MISSOURI LATE THIS AFTERNOON AND THIS EVENING. DRS
In the hours before
Special weather statement, May 11, 9:26 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
926 PM CDT WED MAY 11 2016
KYZ010-011-013-120300-
CRITTENDEN KY-CALDWELL KY-LYON KY-
926 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALDWELL...NORTH
CENTRAL LYON AND CENTRAL CRITTENDEN COUNTIES UNTIL 1000 PM CDT...
AT 925 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTH OF MARION...MOVING NORTHEAST AT 55 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FARMERSVILLE...CRESWELL...FREDONIA AND FRYER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN KENTUCKY. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR NORTHWESTERN KENTUCKY.
LAT...LON 3709 8813 3723 8817 3741 8791 3740 8790
3742 8785 3738 8786 3739 8782 3737 8781
3736 8783 3735 8781 3734 8784 3732 8785
3730 8782 3732 8782 3732 8780 3730 8781
3726 8779 3724 8780 3722 8778
TIME...MOT...LOC 0225Z 239DEG 48KT 3722 8807Special weather statement, May 11, 9:29 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
929 PM CDT WED MAY 11 2016
ILZ086-090-120300-
POPE IL-SALINE IL-
929 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POPE AND
SOUTHEASTERN SALINE COUNTIES UNTIL 1000 PM CDT...
AT 928 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARRIERS MILLS...OR 11 MILES SOUTH OF HARRISBURG...MOVING NORTHEAST AT
25 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN POPE
AND SOUTHEASTERN SALINE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.
LAT...LON 3761 8837 3760 8838 3760 8841 3759 8841
3752 8863 3761 8869 3775 8846
TIME...MOT...LOC 0228Z 243DEG 22KT 3759 8863Special weather statement, May 11, 9:37 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT WED MAY 11 2016
ILZ080-120315-
PERRY IL-
937 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR PERRY COUNTY UNTIL 1015 PM CDT...
AT 937 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
PERCY...OR 10 MILES WEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 25 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PINCKNEYVILLE...WILLISVILLE AND CUTLER.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR SOUTH CENTRAL ILLINOIS.
LAT...LON 3821 8930 3806 8920 3796 8959 3812 8959
3822 8942 3822 8936
TIME...MOT...LOC 0237Z 243DEG 21KT 3802 8956Special weather statement, May 11, 9:52 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
952 PM CDT WED MAY 11 2016
ILZ080-084-120345-
PERRY IL-JACKSON IL-
952 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL JACKSON AND CENTRAL
PERRY COUNTIES UNTIL 1045 PM CDT...
AT 952 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
AVA...OR 13 MILES SOUTHWEST OF PINCKNEYVILLE...MOVING NORTHEAST AT 30
MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
DU QUOIN...PINCKNEYVILLE...AVA...CAMPBELL HILL AND ST. JOHNS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHERN ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL MIDNIGHT CDT FOR SOUTHERN ILLINOIS.
LAT...LON 3806 8918 3787 8953 3794 8961 3796 8959
3821 8942
TIME...MOT...LOC 0252Z 223DEG 24KT 3793 8954Special weather statement, May 11, 10:46 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1046 PM CDT WED MAY 11 2016
ILZ082-120430-
HAMILTON IL-
1046 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HAMILTON COUNTY UNTIL
1130 PM CDT...
AT 1046 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF GALATIA...OR 9 MILES SOUTHWEST OF MCLEANSBORO...MOVING
NORTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MCLEANSBORO.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR SOUTH CENTRAL ILLINOIS.
LAT...LON 3801 8838 3791 8860 3794 8865 3800 8867
3821 8847 3812 8838
TIME...MOT...LOC 0346Z 236DEG 16KT 3796 8862Special weather statement, May 11, 10:48 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1048 PM CDT WED MAY 11 2016
ILZ083-120415-
WHITE IL-
1048 PM CDT WED MAY 11 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 1115
PM CDT...
AT 1048 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CARMI...MOVING EAST AT 55 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CARMI...NORRIS CITY AND MAUNIE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTH CENTRAL ILLINOIS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL MIDNIGHT CDT FOR SOUTH CENTRAL ILLINOIS.
LAT...LON 3825 8816 3811 8803 3805 8803 3805 8804
3803 8803 3795 8804 3791 8830 3791 8836
3793 8838 3799 8837
TIME...MOT...LOC 0348Z 251DEG 49KT 3800 8820The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 12:52 AM CDT | Special Weather Statement | PAH | Cape Girardeau | 38 min |
| May 12, 1:51 AM CDT | Special Weather Statement | PAH | Wayne | 39 min |
| May 12, 12:23 PM CDT | River Flood Warning | PAH | Cape Girardeau, Perry, Scott | 5 days |
| May 12, 6:42 PM CDT | River Flood Warning | PAH | Wayne | 48 hr |
| May 11, 7:03 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, White | 27 min |
| May 11, 7:06 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 24 min |
| May 11, 7:18 PM CDT | Flash Flood Warning | PAH | Franklin, Hamilton, Saline, Williamson | 3 hr |
| May 11, 7:18 PM CDT | Severe Thunderstorm Warning | PAH | Union | 42 min |
| May 11, 7:29 PM CDT | Special Weather Statement | PAH | Franklin, Gallatin, Hardin, Johnson, Saline, Williamson | 61 min |
| May 11, 7:31 PM CDT | Severe Thunderstorm Warning | PAH | Williamson | 29 min |
| May 11, 7:38 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Saline | 37 min |
| May 11, 7:51 PM CDT | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 39 min |
| May 11, 8:20 PM CDT | Flash Flood Warning | PAH | Hardin, Johnson, Pope | 3 hr |
| May 11, 8:32 PM CDT | Special Weather Statement | PAH | Johnson | 28 min |
| May 11, 9:01 PM CDT | Special Weather Statement | PAH | Williamson | 29 min |
| May 11, 9:29 PM CDT | Special Weather Statement | PAH | Saline | 31 min |
| May 11, 9:37 PM CDT | Special Weather Statement | PAH | Perry | 38 min |
| May 11, 9:52 PM CDT | Special Weather Statement | PAH | Perry | 53 min |
| May 11, 10:01 PM CDT | Severe Thunderstorm Warning | PAH | Perry | 29 min |
| May 11, 10:29 PM CDT | Severe Thunderstorm Warning | PAH | Jackson, Perry | 31 min |
| May 11, 10:46 PM CDT | Special Weather Statement | PAH | Hamilton | 44 min |
| May 11, 10:48 PM CDT | Special Weather Statement | PAH | White | 27 min |
| May 11, 10:51 PM CDT | Flash Flood Warning | PAH | Perry | 3 hr |
| May 11, 10:59 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Perry, Williamson | 31 min |
| May 11, 11:33 PM CDT | Flash Flood Warning | PAH | White | 3 hr |
| May 11, 11:36 PM CDT | Special Weather Statement | PAH | White | 24 min |
| May 12, 9:10 AM CDT | Areal Flood Advisory | PAH | Alexander, Franklin, Jackson, Jefferson, Johnson, Massac and 4 more | 3 hr |
| May 12, 9:53 AM CDT | Flash Flood Watch | PAH | Gallatin, Hardin, Saline | 6 hr |
| May 12, 12:12 PM CDT | Areal Flood Advisory | PAH | Hardin, Pope | 2 hr |
| May 12, 12:27 PM CDT | River Flood Warning | PAH | Jackson | 8 days |
| May 12, 12:51 PM CDT | Areal Flood Advisory | PAH | Gallatin | 3 hr |
Nearby
Flash Flood Warnings in Missouri, 2016Flash Flood Warnings in Illinois, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.